Optimality conditions for approximate solutions of set-valued optimization problems in real linear spaces
MetadataShow full item record
CitationKiyani, E., Vaezpour, S. M. & Tavakoli, J. (2021). Optimality conditions for approximate solutions of set-valued optimization problems in real linear spaces. TWMS Journal of Applied and Engineering Mathematics, 11(2), 395-407.
In this paper, we deal with optimization problems without assuming any topology. We study approximate efficiency and Q- Henig proper efficiency for the setvalued vector optimization problems, where Q is not necessarily convex. We use scalarization approaches based on nonconvex separation function to present some necessary and sufficient conditions for approximate (proper and weak) efficient solutions.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: